# SDR 04FDEA03075

- Difficulty date: November 11, 2004
- Submitted: November 11, 2004
- Operation: Air carrier
- Aircraft: N166FE
- Make and model: Boeing 727-22
- Aircraft serial: 18863
- Aircraft time: 68,946 hours, 50,790 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6572796
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ STAB UPPER SKIN LOWER SURFACE HAS CORROSION (C55-300-10(2))  EMANATING FROM BONDED DOUBLERS 33 INCHES FROM AFT EDGE AND 30 INCH FROM I/B EDGE. RT HORIZONTAL STAB UPPER SKIN LOWER SURFACE FOUND TO BE OUT OF LIMETS REPAIRED PER FED-EX EA 7-5510-82519 AND FED-EX EA 7-5510-82518.
